MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The end user stated while operating the power wheelchair outdoors on the deck it stopped and she fell.
 
Additional Manufacturer Narrative
No malfunction suspected.The user was operating the power wheelchair outdoors exiting the house over a threshhold onto the wooden deck when it stopped and the user fell.The user was not wearing the seat belt.Hoveround's owner's manual warns "to avoid serious injury or death: [a]ways use the seat belt.".

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street e
suite 201
bradenton FL 34203 5317
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key17828241
Report Number1056601-2023-00008
Device Sequence Number11840387
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(10)190114(11)5847421
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight84 KG